# SDR WTAA950138

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 12035399001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - CARGO DOOR WARNING LIGHT ILLUMINATED IN-FLIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY REPLACED AFT CARGO DOOR MICROSWITCH BRACKETS.  OPERATIONAL CHECK OF CARGO DOOR INDICATION SYSTEM NORMAL.  (X)
